# SDR JJBA20171011006

- Difficulty date: October 11, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 37,387 hours, 50,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED LIGHT BATTERIES.  OPS CHECKED SAT.
